Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 131, NWS Lincoln, IL

June 8, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 8, 2008, 9:44 PM CDT for 4 counties in Illinois. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 9:44 PM CDT (02:44 UTC)
Expired
Jun 8, 2008, 10:30 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 88 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:50 PM CDTTSTM WND DMG2 E West Jersey, ILTREE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 8:03 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2433 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2433 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 090244
SVRILX
ILC095-123-143-175-090330-
/O.NEW.KILX.SV.W.0131.080609T0244Z-080609T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
944 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  EASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 1030 PM CDT.

* AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES SOUTHWEST OF KEWANEE TO 15 MILES SOUTH OF KEWANEE TO
  13 MILES SOUTHEAST OF GALESBURG...AND WAS MOVING NORTHEAST AT 49
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILLIAMSFIELD...
  WEST JERSEY...
  TOULON...
  ELMORE...
  LAURA...
  ELMIRA...
  OSCEOLA...
  PRINCEVILLE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...BRADFORD...CAMP GROVE...
CASTLETON...SPARLAND AND WYOMING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4122 8963 4116 8963 4117 8942 4116 8937
      4095 8946 4080 9023 4101 9005 4116 9007
      4116 8989 4122 8988 4125 8978
TIME...MOT...LOC 0244Z 241DEG 43KT 4120 8998 4105 8996
          4088 9011

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 090302
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT SUN JUN 8 2008

ILC095-090312-
/O.CAN.KILX.SV.W.0131.000000T0000Z-080609T0330Z/
KNOX-
1002 PM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KNOX COUNTY IS
CANCELLED...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4122 8963 4116 8963 4117 8942 4116 8937
      4095 8946 4085 8996 4105 8981 4117 8985
      4125 8978
TIME...MOT...LOC 0302Z 241DEG 43KT 4122 8978 4109 8974
          4092 8986

$$

ILC123-143-175-090330-
/O.CON.KILX.SV.W.0131.000000T0000Z-080609T0330Z/
MARSHALL-PEORIA-STARK-
1002 PM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN STARK...NORTHERN PEORIA AND WESTERN MARSHALL COUNTIES...

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELMIRA TO WYOMING TO LAURA...OR ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF KEWANEE TO 14 MILES SOUTHEAST OF KEWANEE TO
19 MILES NORTHWEST OF PEORIA...MOVING NORTHEAST AT 49 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  PRINCEVILLE...
  BRADFORD...
  CAMP GROVE...
  LAWN RIDGE...
  HOPEWELL...
  SPARLAND...

OTHER LOCATIONS AFFECTED INCLUDE...OSCEOLA...MONICA...DUNCAN AND
CASTLETON.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 4122 8963 4116 8963 4117 8942 4116 8937
      4095 8946 4085 8996 4105 8981 4117 8985
      4125 8978
TIME...MOT...LOC 0302Z 241DEG 43KT 4122 8978 4109 8974
          4092 8986

$$

AUTEN
000 
WWUS53 KILX 090327
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CDT SUN JUN 8 2008

ILC123-143-175-090337-
/O.EXP.KILX.SV.W.0131.000000T0000Z-080609T0330Z/
MARSHALL-PEORIA-STARK-
1027 PM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK...NORTHERN
PEORIA AND WESTERN MARSHALL COUNTIES EXPIRES AT 1030 PM CDT...

AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4122 8963 4116 8963 4117 8942 4116 8937
      4095 8946 4085 8996 4105 8981 4117 8985
      4125 8978
TIME...MOT...LOC 0327Z 249DEG 42KT 4130 8941 4117 8937
          4100 8950

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:03 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 8, 7:03 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
703 PM CDT SUN JUN 8 2008

.DISCUSSION...
ISSUED 215 PM CDT SUN JUN 8 2008

SHORT TERM...TONIGHT THROUGH WEDNESDAY
MAIN FORECAST CHALLENGE WL BE PROGRESSION OF CONVECTION ACRS THE
WEST AND NORTHWEST PORTIONS OF THE FORECAST AREA TNT...AND
POTENTIAL FOR ADDITIONAL HEAVY RAINFALL...ESP ACRS THE WATER-LOGGED
EAST AND SOUTHEAST ON MONDAY/MONDAY NIGHT. ONCE AGAIN...THE GFS HAS
CONVECTIVE FEEDBACK ISSUES WHICH SPIN UP SFC WAVES WHICH TEND TO HOLD
THE FRONT UP A BIT LONGER ACRS THE FCST AREA...SO WL TEND TO SIDE
WITH THE WRF/ECMWF FOR THIS FCST PACKAGE.

OUTFLOW BOUNDARY ACRS OUR NRN CWA WL NEED TO BE WATCHED FOR ADDL
DVLPMT LATER THIS AFTN AS MODELS CONTINUE TO SUGGEST THE NORTH AND
WRN AREAS OF THE FCST AREA BEING THE PRIMARY FOCUS FOR THUNDERSTORMS
TNT AS NEXT SHORTWAVE MOVES OUT OF THE CNTRL PLAINS. THAT WAVE
CURRENTLY PRODUCING AN INCREASING AREA OF THUNDERSTORMS OVR WRN
IOWA AND SOME OF THAT ACTIVITY WL EDGE INTO OUR AREA LATER THIS
EVENING OR DURING THE OVERNIGHT HOURS. 2 INCH PWAT VALUES AND
CLIMATOLOGICALLY FAVORED THICKNESSES ACRS THE WEST AND NORTH SUPPORT
LOCALLY HEAVY RAINFALL OVR THE WEST AND NORTH TNT WITH THE THREAT
SHIFTING ACRS THE REMAINDER OF THE AREA ON MONDAY. 1 HOUR AND 3 HOUR
FLASH FLOOD GUID VALUES ARE THE HIGHEST ACRS THE NORTHWEST...BUT THAT
IS THE AREA THAT WILL SEE THE RAIN FIRST AND PROBABLY A BIT LONGER THAN
IN THE SOUTHEAST. AT THIS POINT WITH PWAT VALUES AROUND 2 INCHES
AND MODEL DATA SUGGESTING THE NW PTN OF THE FCST AREA MAY SEE SOME
TRAINING OF THE CELLS LATER TNT...HAVE DECIDED TO INCLUDE ALL OF
THE FCST AREA IN A FFA. THE NW WL START WITH THEIRS AROUND 06Z AND
THEN 12Z OVR THE REMAINDER OF EAST CENTRAL AND SOUTHEAST ILLINOIS.

WITH SHORTWAVE AND CONVECTION SHIFTING ACRS THE FCST AREA ON
MONDAY...MODELS INDICATE FRONTAL BOUNDARY SHOULD PUSH INTO
SOUTHEAST ILLINOIS BY EVENING. BEST RAIN CHANCES SHIFT INTO EAST
CENTRAL AND SOUTHEAST ILLINOIS MONDAY NIGHT WITH PRECIP CHANCES
ENDING ACRS THE WEST AND NORTH TUESDAY...WITH CONVECTION CHANCES
HOLDING ON AT LEAST THRU TUE MORNING ACRS THE SOUTHEAST. THE
SHORTWAVE WL THEN SHIFT WELL TO OUR NORTHEAST TUE AFTN AND EVENING
AND THE ASSOCIATED FRONTAL BOUNDARY AND RAIN CHANCES FINALLY PUSH
SOUTH OF THE OHIO RIVER VALLEY.

QUIET WX RETURNS FOR SEVERAL DAYS STARTING TUE NIGHT AND WEDNESDAY AS
UPPER LEVEL RIDGING BUILDS IN ACRS THE MIDWEST.

LONG TERM...THURSDAY THROUGH SUNDAY
ACTIVE WEATHER PATTERN TO CONTINUE THRU THE PERIOD AS NEXT SHORTWAVE
PUSHES INTO THE PLAINS ON THURSDAY WITH PRECIP CHANCES INCREASING
ESPECIALLY THU NIGHT AND FRIDAY AS THE UPPER LEVEL RIDGE WEAKENS
ALLOWING THE ACTIVITY ACRS THE PLAINS TO MOVE EAST INTO OUR AREA.
UPPER LEVEL RIDGE ON LATEST ECMWF LOOKS A BIT STRONGER THAN IN
PREVIOUS RUNS AND IF THAT TREND CONTINUES...WE MAY NEED TO HOLD
THE BEST RAIN CHANCES OFF UNTIL FRIDAY. CONVECTION CHANCES WL
CONTINUE INTO THE WEEKEND AS THE FRONTAL BOUNDARY BECOMES MORE
PARALLEL TO THE UPPER FLOW AND STALLS OUT NOT TOO FAR FROM OUR
AREA AS ADDL UPPER LEVEL ENERGY MOVES IN LATE SUN OR MONDAY OF
NEXT WEEK. AFTER FRIDAY NIGHT...WL CARRY 20 (NOT MENTIONED IN ZFP)
POPS AND SEE HOW MEDIUM RANGE MODELS RESOLVE THE DAYS 7 AND 8
SYSTEM OVER THE NEXT SVL RUNS.

&&

.AVIATION...
ISSUED 702 PM CDT SUN JUN 8 2008

SLOW MOVING FRONTAL BOUNDARY WILL APPROACH/PUSH INTO CENTRAL
ILLINOIS TERMINALS DURING THE 00Z TAF PERIOD. SHOWERS/STORMS WILL
ACCOMPANY THE FRONT...STARTING AS EARLY AS MIDNIGHT TONIGHT ACROSS
KPIA/KSPI/KBMI TERMINALS. ONCE THE ONGOING STORMS DIE BACK LATER
TONIGHT...THE TIMING/LOCATION OF FUTURE DEVELOPMENT IS MUCH MORE
DIFFICULT TO PIN POINT DUE TO UNKNOWN LOCATION OF CONVECTIVE CLOUD
DEBRIS AND OUTFLOW BOUNDARIES. FOR THIS REASON...HAVE NOT GONE
ABOVE VCTS FOR STORMS DURING THE DAYTIME HOURS ON MONDAY.

WINDS WILL FALL OFF THIS EVENING WITH THE LOSS OF DIURNAL HEATING
AND SHOULD BE WEAKER FOR THE REMAINDER OF THE TAF VALID PERIOD DUE
TO THE WEAKER PRESSURE GRADIENT AROUND THE SURFACE FRONT.
HOWEVER...THE WIND DIRECTION IS ALSO TRICKY DURING THE DAY ON
MONDAY DUE TO THE ABOVE MENTIONED OUTFLOW BOUNDARIES.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING
FOR ILZ038-042>046-049>057-061>063-066>068-071>073.

FLASH FLOOD WATCH FROM 1 AM CDT MONDAY THROUGH LATE MONDAY NIGHT
FOR ILZ027>031-036-037-040-041-047-048.

&&
Hazardous weather outlook, Jun 8, 2:37 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
237 PM CDT SUN JUN 8 2008

ILZ027>031-037-038-091100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
237 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BECOME LIKELY AFTER SUNSET TONIGHT. THERE WILL
BE A SLIGHT RISK OF SEVERE THUNDERSTORMS AFTER DARK...WITH THE
MAIN THREAT BEING STRONG WINDS. HEAVY RAINFALL AND FREQUENT
DANGEROUS LIGHTNING WILL ALSO BE COMMON IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY EVENING AS A COLD
FRONT MOVES ACROSS THE AREA. SOME STORMS MAY BE SEVERE...ESPECIALLY
DURING THE AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE.

ANOTHER COLD FRONT WILL MOVE INTO THE MIDWEST AND BECOME STATIONARY
DURING THE LATTER PART OF THE WEEK. THIS WILL CAUSE SCATTERED
THUNDERSTORMS FROM THURSDAY NIGHT THROUGH SATURDAY. SOME SEVERE
STORMS WILL BE POSSIBLE...HOWEVER IT IS TOO EARLY TO DETERMINE THE
MOST FAVORED TIME FRAME. KEEP ABREAST OF LATER FORECASTS AS THE
SITUATION BECOMES BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

ILZ036-040>043-047>053-091100-
CASS-CHRISTIAN-DE WITT-FULTON-LOGAN-MACON-MASON-MENARD-MORGAN-
SANGAMON-SCHUYLER-SCOTT-
237 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE SCATTERED THUNDERSTORMS ACROSS THE AREA LATER
TONIGHT...WITH A SLIGHT RISK OF SEVERE WEATHER. THE MAIN SEVERE
WEATHER THREAT WILL BE STRONG WINDS. HEAVY RAINFALL AND FREQUENT
DANGEROUS LIGHTNING WILL ALSO BE COMMON WITH THE STRONGER STORMS.

RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE SANGAMON RIVER BASIN
AND ALONG THE ILLINOIS RIVER BASIN DOWNSTREAM OF PEORIA FOR THE NEXT
COUPLE OF DAYS. RUNOFF FROM PREVIOUS RAINFALL MAY ALSO CAUSE
STANDING WATER TO CONTINUE ACROSS SOME ROADS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY EVENING AS A COLD
FRONT MOVES ACROSS THE AREA. SOME STORMS MAY BE SEVERE...
ESPECIALLY DURING THE AFTERNOON AND EVENING. LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE.

ANOTHER COLD FRONT WILL MOVE INTO THE MIDWEST AND BECOME STATIONARY
DURING THE LATTER PART OF THE WEEK. THIS WILL CAUSE SCATTERED
THUNDERSTORMS FROM THURSDAY NIGHT THROUGH SATURDAY. SOME SEVERE
STORMS WILL BE POSSIBLE...HOWEVER IT IS TOO EARLY TO DETERMINE THE
MOST FAVORED TIME FRAME. KEEP ABREAST OF LATER FORECASTS AS THE
SITUATION BECOMES BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-091100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
237 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOODING WILL BE COMMON ACROSS MANY RIVERS AND STREAMS FOR THE NEXT
FEW DAYS...INCLUDING THE VERMILION...EMBARRAS...WABASH...AND LITTLE
WABASH BASINS. CONSIDERABLE RUNOFF FROM PREVIOUS RAINFALL WILL ALSO
CONTINUE TO PRODUCE FLOODING AWAY FROM RIVERS. BE CAUTIOUS OF WATER
COVERED ROADS AND DO NOT DRIVE ACROSS ROADS COVERED WITH WATER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE SCATTERED THUNDERSTORMS MONDAY AFTERNOON AND
ESPECIALLY MONDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SOME
STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
PRIMARY THREATS.

ANOTHER COLD FRONT WILL MOVE INTO THE MIDWEST AND BECOME STATIONARY
DURING THE LATTER PART OF THE WEEK. THIS WILL CAUSE SCATTERED
THUNDERSTORMS FRIDAY AND SATURDAY. SOME SEVERE STORMS WILL BE
POSSIBLE...HOWEVER IT IS TOO EARLY TO DETERMINE THE MOST FAVORED
TIME FRAME. KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES
BETTER DEFINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

KH

In the hours before

Local storm report, Jun 8, 9:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     3 WSW GALESBURG         40.93N 90.43W
06/08/2008  M58 MPH          KNOX               IL   AWOS

            58 MPH WIND GUST AT THE GALESBURG AIRPORT.

&&

MILLER
Local storm report, Jun 8, 9:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TORNADO          2 E RIO                 41.11N 90.36W
06/08/2008                   KNOX               IL   LAW ENFORCEMENT

            SHERIFF REPORTED A TORNADO ON THE GROUND.

&&

MILLER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 9:00 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark45 min
Jun 9, 12:40 PM CDTSevere Thunderstorm WarningILXEffingham, Jasper50 min
Jun 9, 1:10 PM CDTSevere Thunderstorm WarningILXClay, Richland35 min
Jun 9, 1:32 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper43 min
Jun 9, 1:43 PM CDTSevere Thunderstorm WarningILXClark15 min
Jun 9, 2:04 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland27 min
Jun 9, 2:11 PM CDTSevere Thunderstorm WarningILXClark34 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.